Winner of 2014 Denis Sargan Econometrics Prize Announced

12 Jan 2016

The 2014 Denis Sargan Econometrics Prize was awarded to Haiqing Xu in respect of his paper “Estimation of Discrete Games with Correlated Types” published in 2014, Volume 17, Issue No. 3, 241-270.

The 2014 Denis Sargan Prize: Haiqing Xu - RES 2016

This prize is awarded for the best (unsolicited) article published in The Econometrics Journal in a given year by anyone who is within five years of being awarded their doctorate.

The Royal Economic Society, Managing Editor and Co-Editors of The Econometrics Journal warmly congratulate Dr Xu on this achievement.

To view the winning paper please click here: http://onlinelibrary.wiley.com/doi/10.1111/ectj.12026/abstract